Review of E. Orlowska, A Relevance Logic Based on Semantic Relevance Criteria

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 312
  • Download : 0
Publisher
American Mathematical Society
Issue Date
1989
Language
English
Citation

MATHEMATICAL REVIEWS, v.89h, no.3031, pp.0 - 0

ISSN
0025-5629
URI
http://hdl.handle.net/10203/65545
Appears in Collection
HSS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0